Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cold Turkey after 7 years on 300mg? get help

Posted by seanwrx on May 18, 2004, at 21:03:38

In reply to Cold Turkey after 7 years on 300mg? get help jtaanreat, posted by KimberlyDi on May 18, 2004, at 10:44:23

I have had the unfortunate experience of coming off of Effexor (twice actually, fool me once shame on you, fool me twice, shame on me). My pDoc didn't know what I was talking about in regards to the brain shivers and the like. I think they figured that since other patients have come off the drug and not, you know, died or anything that it must not be that bad.

Anyway, those symptoms do go away (the severe physical ones, flu-like symptons, brain shivers, etc) but the toughest maybe an increase in anxiety and depression. That suggestion to get some samples is a good one - most places will do that if you go in an explain the situation. If you are looking to get off the drug for whatever reason, this 'forced' reason might be the push you need. If you can't get any more of the drug and taper off just know that it will work itself out of your system and you will feel better.

Benadryl at night to sleep seemed to be benificial (if Benadryl is sedating for you, its not always for some people).

Its going to be a tough couple weeks, but hang in there.
-S


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:seanwrx thread:12459
URL: http://www.dr-bob.org/babble/20040515/msgs/348387.html